# SDR UPS203182

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5520 · Elevator Structure
- Part: Balance Panel
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON ELEVATOR  NR 5 BALANCE PANEL WHERE WEIGHT AND HINGE CONTACT PANEL.  FABRICATED AND INSTALLED REPAIR PER SRM 51-30-2, 51-10-1, NMM 51-20-21, 51-20-31.
